# SDR 0002535528

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 43,599 hours, 18,250 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Malfunctioned
- Location: Oxygen Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FOLLOWING DEPLOYMENT OF PASSENGER OXYGEN SYSTEM IN FLIGHT, FOUND 12 GENERATOR ACTIVATOR PINS WOULD NOT PULL OUT WHEN MASKS WERE PULLED DOWN.  MAINTENANCE REPLACED THE OXYGEN GENERATORS.  OPERATIONAL CHECK OK.
